# SDR SWAA2020013040876

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 25,305 hours, 10,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND WINDOW OF EMERGENCY EXIT ON FIRST OFFICER SIDE HAD A BROKEN EXIT SIGN BRACKET ON FLOOR LEVEL EMERGENCY EXIT SIGN.  R&R SIGN ASSEMBLY IAW MM.
